deposit_your_work

Non Trivial Cusp Forms in Several Complex Variables

Files in this item

Files Size Format View
article_RIP544_part6.pdf 870.3Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Non Trivial Cusp Forms in Several Complex Variables
Author: Resnikoff, H. L.
Series: The Rice University Studies, Volume 54, Number 4
Issue: Issue 4
Date: 1968-10
Citation: Resnikoff, H. L.. (1968). "Non Trivial Cusp Forms in Several Complex Variables." vol. 54. no. 4, pp. 55-62.
Description: Paper by H. L. Resnikoff
URI: http://hdl.handle.net/1911/62963

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)